Works matching DE "FREDHOLM equations"
Results: 1129
On smoothers for multigrid of the second kind.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 6, p. N.PAG, doi. 10.1002/nla.2267
- By:
- Publication type:
- Article
A modified truncated singular value decomposition method for discrete ill-posed problems.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 6, p. 813, doi. 10.1002/nla.1938
- By:
- Publication type:
- Article
Well-conditioned matrices for numerical treatment of Fredholm integral equations of the second kind.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 11/12, p. 995, doi. 10.1002/nla.655
- By:
- Publication type:
- Article
Fredholm integral equations with non-smooth kernels in weighted spaces: Nyström approximations, stability and convergence.
- Published in:
- Calcolo, 2024, v. 61, n. 3, p. 1, doi. 10.1007/s10092-024-00593-1
- By:
- Publication type:
- Article
A new stable numerical method for Mellin integral equations in weighted spaces with uniform norm.
- Published in:
- Calcolo, 2020, v. 57, n. 3, p. N.PAG, doi. 10.1007/s10092-020-00374-6
- By:
- Publication type:
- Article
A Nyström method for a class of Fredholm integral equations on the real semiaxis.
- Published in:
- Calcolo, 2017, v. 54, n. 2, p. 567, doi. 10.1007/s10092-016-0199-7
- By:
- Publication type:
- Article
Numerical treatment of boundary value problems by solving a system of second kind Fredholm integral equations.
- Published in:
- Calcolo, 2013, v. 50, n. 2, p. 123, doi. 10.1007/s10092-012-0061-5
- By:
- Publication type:
- Article
A Nyström method for solving a boundary value problem on [−1,1].
- Published in:
- Calcolo, 2010, v. 47, n. 1, p. 1, doi. 10.1007/s10092-009-0010-0
- By:
- Publication type:
- Article
A Nyström method for Fredholm integral equations with right-hand sides having isolated singularities.
- Published in:
- Calcolo, 2009, v. 46, n. 2, p. 61, doi. 10.1007/s10092-009-0004-y
- By:
- Publication type:
- Article
Variable properties reconstruction for functionally graded thermoelectroelastic cylinder.
- Published in:
- Continuum Mechanics & Thermodynamics, 2024, v. 36, n. 4, p. 745, doi. 10.1007/s00161-024-01292-6
- By:
- Publication type:
- Article
Error Estimates of Projection Type Methods for Solving Weakly Singular Integral Equations.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 2, p. 182, doi. 10.1007/s10958-016-2895-x
- By:
- Publication type:
- Article
Reduction of the Fredholm Boundary-Value Problem to the Critical Case of the First Order.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 5, p. 607, doi. 10.1007/s10958-015-2470-x
- By:
- Publication type:
- Article
Fredholm Boundary-value Problems for Systems of Linear Integrodynamical Equations with Degenerate Kernel on a Time Scale.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 6, p. 749, doi. 10.1007/s10958-015-2280-1
- By:
- Publication type:
- Article
Fredholm Equations of the Second Kind for Radial Stresses Aimed at the Determination of the Thermoelastic State of an Inhomogeneous Hollow Long Cylinder.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 5, p. 659, doi. 10.1007/s10958-015-2273-0
- By:
- Publication type:
- Article
Oriented Degree of Fredholm Maps: Finite-Dimensional Reduction Method.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 204, n. 5, p. 543, doi. 10.1007/s10958-015-2211-1
- By:
- Publication type:
- Article
On the Shapiro-Lopatinkii condition for elliptic problems.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 3, p. 330, doi. 10.1007/s10958-014-1915-y
- By:
- Publication type:
- Article
On the Regularization of a Linear Fredholm Boundary-Value Problem by a Degenerate Pulsed Action.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 1, p. 138, doi. 10.1007/s10958-014-1710-9
- By:
- Publication type:
- Article
On the Fredholm solvability for a class of multidimensional hyperbolic problems.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 6, p. 778, doi. 10.1007/s10958-012-0960-7
- By:
- Publication type:
- Article
The Schwarz problem for Douglis analytic functions.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 2, p. 221, doi. 10.1007/s10958-011-0244-7
- By:
- Publication type:
- Article
Indentation method accounting for thickness effect of viscoelastic layer.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2021, v. 101, n. 10, p. 1, doi. 10.1002/zamm.202000272
- By:
- Publication type:
- Article
Integral and differential approaches to Eringen's nonlocal elasticity models accounting for boundary effects with applications to beams in bending.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2021, v. 101, n. 8, p. 1, doi. 10.1002/zamm.202000152
- By:
- Publication type:
- Article
Analytical solutions of static bending of curved Timoshenko microbeams using Eringen's two‐phase local/nonlocal integral model.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 7, p. 1, doi. 10.1002/zamm.201900207
- By:
- Publication type:
- Article
Inverse coefficient problem of the variable properties reconstruction for the viscoelastic cylindrical waveguide.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 3, p. 1, doi. 10.1002/zamm.201900170
- By:
- Publication type:
- Article
Study of thermo-elastic cruciform crack with unequal arms in an orthotropic elastic plane.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2017, v. 97, n. 8, p. 886, doi. 10.1002/zamm.201600220
- By:
- Publication type:
- Article
Identification of inhomogeneous elastic properties of isotropic cylinder.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2017, v. 97, n. 3, p. 358, doi. 10.1002/zamm.201600179
- By:
- Publication type:
- Article
HERMITE-GALERKIN AND FIBONACCI-COLLOCATION METHODS FOR SOLVING TWO-DIMENSIONAL NONLINEAR FREDHOLM INTEGRAL EQUATION.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2022, v. 176, n. 2, p. 229
- By:
- Publication type:
- Article
A Galerkin-type approach to solve systems of linear Volterra-Fredholm integro-differential equations.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 8, p. 3121, doi. 10.55730/1300-0098.3323
- By:
- Publication type:
- Article
Hyers-Ulam stability of a certain Fredholm integral equation.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 1, p. 87, doi. 10.3906/mat-2106-120
- By:
- Publication type:
- Article
A performance assessment of an HDG method for second-order Fredholm integro-differential equation: existence-uniqueness and approximation.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 5, p. 2269, doi. 10.3906/mat-2102-18
- By:
- Publication type:
- Article
A class of Fredholm equations and systems of equations related to the Kontorovich-Lebedev and the Fourier integral transforms.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 3, p. 643, doi. 10.3906/mat-2001-24
- By:
- Publication type:
- Article
A Fredholm alternative-like result on power bounded operators.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 3, p. 473, doi. 10.3906/mat-0912-68
- By:
- Publication type:
- Article
The Homological Theory of Degree of FQL- Mappings.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 2, p. 129
- By:
- Publication type:
- Article
Monotone method to Volterra and Fredholm integral equations with deviating arguments.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 2, p. 95, doi. 10.1080/10652460701446383
- By:
- Publication type:
- Article
Source-function synthesis in the self-consistent problem of radiation.
- Published in:
- Technical Physics Letters, 2017, v. 43, n. 6, p. 577, doi. 10.1134/S1063785017060220
- By:
- Publication type:
- Article
Analytic Construction of Solutions to Integral Equations with Linear Functionals and Parameters.
- Published in:
- Technical Physics, 2023, v. 68, n. 7, p. 144, doi. 10.1134/S1063784223040060
- By:
- Publication type:
- Article
Existence of Solutions of General Nonlinear Stochastic Volterra Fredholm Integral Equations.
- Published in:
- Stochastic Analysis & Applications, 2005, v. 23, n. 4, p. 827, doi. 10.1081/SAP-200064487
- By:
- Publication type:
- Article
Approximate solution of the integral equations involving kernel with additional singularity.
- Published in:
- Stochastic Models, 2021, v. 37, n. 4, p. 549, doi. 10.1080/15326349.2021.1945933
- By:
- Publication type:
- Article
Two Parallel Queues with Infinite Servers and Join the Shortest Queue Discipline.
- Published in:
- Stochastic Models, 2015, v. 31, n. 4, p. 636, doi. 10.1080/15326349.2015.1061440
- By:
- Publication type:
- Article
The method of radial basis functions for the solution of nonlinear Fredholm integral equations system.
- Published in:
- Journal of Linear & Topological Algebra, 2017, v. 6, n. 1, p. 11
- By:
- Publication type:
- Article
Eliminating Nonuniform Smearing and Suppressing the Gibbs Effect on Reconstructed Images †.
- Published in:
- Computers (2073-431X), 2020, v. 9, n. 2, p. 30, doi. 10.3390/computers9020030
- By:
- Publication type:
- Article
Optimal trade execution for Gaussian signals with power-law resilience.
- Published in:
- Quantitative Finance, 2022, v. 22, n. 3, p. 585, doi. 10.1080/14697688.2021.1950919
- By:
- Publication type:
- Article
ФОРМАЛІЗОВАНА ПОСТАНОВКА НАУКОВОГО ЗАВДАННЯ З РОЗРОБЛЕННЯ СИМЕТРИЧНОЇ КРИПТОГРАФІЧНОЇ СИСТЕМИ ЗАХИСТУ МОВНОЇ ІНФОРМАЦІЇ.
- Published in:
- Ukrainian Scientific Journal of Information Security, 2024, v. 30, n. 2, p. 297, doi. 10.18372/2225-5036.30.19242
- By:
- Publication type:
- Article
APPROXIMATE SOLUTIONS FOR THE KOLMOGOROV-WIENER FILTER WEIGHT FUNCTION FOR CONTINUOUS FRACTIONAL GAUSSIAN NOISE.
- Published in:
- Radio Electronics, Computer Science, Control, 2021, n. 1, p. 29, doi. 10.15588/1607-3274-2021-1-3
- By:
- Publication type:
- Article
POLYNOMIAL SOLUTIONS FOR THE KOLMOGOROV-WIENER FILTER WEIGHT FUNCTION FOR FRACTAL PROCESSES.
- Published in:
- Radio Electronics, Computer Science, Control, 2019, n. 2, p. 44, doi. 10.15588/1607-3274-2019-2-5
- By:
- Publication type:
- Article
Approximation of functions by Bernoulli wavelet and its applications in solution of Volterra integral equation of second kind.
- Published in:
- Arabian Journal of Mathematics, 2022, v. 11, n. 2, p. 341, doi. 10.1007/s40065-021-00351-z
- By:
- Publication type:
- Article
A remark on bifurcation of Fredholm maps.
- Published in:
- Advances in Nonlinear Analysis, 2018, v. 7, n. 3, p. 285, doi. 10.1515/anona-2016-0067
- By:
- Publication type:
- Article
A Fredholm alternative for quasilinear elliptic equations with right-hand side measure.
- Published in:
- Advances in Nonlinear Analysis, 2016, v. 5, n. 2, p. 177, doi. 10.1515/anona-2015-0142
- By:
- Publication type:
- Article
Rate Decline Analysis of Horizontal Wells with Multiple Variable Conductivity and Uneven Distributed Fractures.
- Published in:
- Geofluids, 2020, p. 1, doi. 10.1155/2020/8854307
- By:
- Publication type:
- Article
On computational approaches for size-and-shape distributions from sedimentation velocity analytical ultracentrifugation.
- Published in:
- 2010
- By:
- Publication type:
- Letter
A robust adaptive grid method for first-order nonlinear singularly perturbed Fredholm integro-differential equations.
- Published in:
- Networks & Heterogeneous Media, 2023, v. 18, n. 3, p. 1, doi. 10.3934/nhm.2023044
- By:
- Publication type:
- Article